# SDR GTIA2018012802371

- Difficulty date: January 28, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 4,229 hours, 1,906 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY MUSTY ODOR IN BOTH THE CABIN AND COCKPIT.   PERFORM DECONTAMINATION OF THE ECS. ACCOMPLISHED TSM 21-00-00-810-801-A,  NO LEAKS OF OIL FOUND ON APU COMPARTMENT OR APU BLEED AIR DUCT IAW AMM 49-00-00.  FOUND APU OIL LEVEL SLIGHTLY OVER SERVICED.  REMOVED EXCESS OIL IAW AMM 49-90-00.  CREW REPORTED PACKS 1 & 2 FAULT PERFORM CABIN CONTROL TEST IAW AMM 21-61-00.  PACKS TESTED OK. PFR SHOWED PILOT TURN OFF PACKS AND RAM AIR WAS USED DURING FLIGHT.  PERFORM NR 1 & 2 ENGINE RUNS IAW AMM 71-00-00, NO ODOR AT THIS TIME.  PERFORMED DECONTAMINATION OF THE 9ECS.  WITH APU/ENS. NO  DEFECT NOTED.  NO ODORS IAW AMM 21-00-00. & TSM 71-00-00-810-847. UNABLE TO DUPLICATE ANY ODOR.
